# SDR AUS20020474

- Difficulty date: February 11, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-36-285
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PCE22284
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE SURGING. INVESTIGATION FOUND METAL CONTAMINATION OF THE ENGINE.
